# SDR AT0000192

- Difficulty date: March 31, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT BS 775 LONGERON 1 OUT OF LIMITS.  CUT OUT AREA, TRIMMED EDGES, FABRICATED FILLER AND DOUBLERS, INSTALLED IAW REO L00122 AND DC9 SRM 53-04 FIGURE 37.
